# SDR WX0A2014080572070

- Difficulty date: July 11, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED AT APPROX 2000 AGL.  RAN QRH 21.4 LIGHT EXTINGUISHED AFTER 90 SEC.  FOUND LT ACM PRIMARY HEAT EXCHANGER SEAL CLAMP ASSEMBLY WITH LARGE PNEUMATIC LEAK.  INSTALLED SEAL CLAMP ASSEMBLY IAW AMM 21-51-02.  LEAK CHECKED GOOD ON ENG & APU RUNS.  CLEANED RT SIDE TAIL COMPARTMENT HIGH TEMP SENSOR OF OLD INSULATION & GREASE.  OPERATIONS CHECKED GOOD IAW AMM 36-20-02.  R & R TAIL COMPARTMENT TEMP TABS, TABS SHOWING 165 - 175 DEGREES IAW AMM 36-00-00.
